# SDR RAIA990520

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Part number: C20HD
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7067 - STL - CAPTAINS WIPER BLADE WORN.  MAINTENANCE REPLACED CAPTAINS WIPER BLADE.  (M)
